# SDR 04FDEA02393

- Difficulty date: August 6, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310-203
- Aircraft serial: 273
- Aircraft time: 34,212 hours, 21,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED FWD PIT LEFT OF CTR AND AFT OF FR 38.2 (LEVEL 2).  REMOVED AND REPLACED FLOOR SUPPORT (ANGLE) IAW A310/200 SRM 51-40-21.
